MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Aduring the requested site visit, the field service representative (fsr) inspected the instrument and resolved the issue by cleaning the dirty cmia wash tubing (rohs) (7-203686-01).A review of the architect i1000sr processing module, serial number (b)(6) service history was performed and no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues as described in this complaint.Additionally review of complaint and trending data associated with the architect cmia wash tubing did not identify an increase in complaint activity.The architect system operations manual provides adequate information regarding the troubleshooting of erratic/discrepant results.The architect i1000sr service and support manual provides instruction for the removal, replacement, and verification of the cmia wash tubing (rohs) (7-203686-01).A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation no product deficiency was identified for either the architect i1000sr processing module, serial number (b)(6), or cmia wash tubing.
 
Event or Problem Description
The customer observed false repeat reactive architect hiv ag/ab combo results on multiple patients that negative on other methods.The results provided were: patient 1: initial=1.60 s/co (> or = 1.00 s/co=reactive) /repeated=1.57 s/co /on architect i2sr=0.20 s/co (< 1.00 s/co=nonreactive) /colloidal gold standard method=negative.Patient 2: initial=2.19 s/co /repeated=2.21 s/co /on architect i2sr=0.14 s/co /colloidal gold standard method=negative.Patient 3: initial=1.40 s/co /repeated=1.16 s/co /on architect i2sr=0.17 s/co /colloidal gold standard method=negative.Patient 4: initial=2.00 s/co /repeated=2.20 s/co /on architect i2sr=0.20 s/co /colloidal gold standard method=negative there was no reported impact to patient management.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21642811
Report Number3016438761-2025-00171
Device Sequence Number18067420
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HIV AG/AB 100T CN, 04J27-84, 58544BE00
Patient SexUnknown